Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 573954.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Witten multiple zeta values attached to sl(4)
Authors:Zhao, Jianqiang; Zhou, Xia
Language:English
Research Context:Research Article
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Tokyo Journal of Mathematics
Journal Abbrev.:Tokyo J. Math.
Volume:34
Issue / Number:1
Start Page:135
End Page:152
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://arxiv.org/PS_cache/arxiv/pdf/0903/0903.2383...
DOI:10.3836/tjm/1313074447
Full Text:
You have privileges to view the following file(s):
zhao_witten_oa_2011.pdf  [220,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.